# SDR DALA1025639886

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON AFT CARGO COMPARTMENT DOOR PAN.  REPAIRED IAW SRM 51-30-22, SRM 51-30-5, SRM 51-10-4, SRM 53-04 FIGURE 44, SRM 51-30-20, SRM 51-30-5.
